# SDR DXTA2016010806158

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 7,855 hours, 6,183 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

BURNING SMELL COMING FROM INSIDE PAX DOOR.  STRONG ENOUGH TO BE SMELLED IN THE COCKPIT.  SUSPECT BURNING SMELL IN PASSENGER DOOR WAS LOWER AFT STEP LIGHT HAVING BURNT OUT.  BULB WAS REPLACED.  RAN APU AND ENGINES WITH NO SMELL IN COCKPIT OR CABIN.  POWER WAS ON AIRCRAFT FOR SEVERAL HOURS WHILE WORKING OTHER SQUAWKS WITH NO SMELL IN COCKPIT OR CABIN.  SUFFICIENT INVESTIGATION WAS GIVEN AND NO DISCREPANCY AT THIS TIME.
